Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 25 (2001), Issue 5, Pages 305-310

On certain analytic univalent functions

School of Mathematical Sciences, Faculty of Sciences and Technology, UKM, Bangi, Selangor 43600, Malaysia

Received 10 March 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

B. A. Frasin and M. Darus, “On certain analytic univalent functions,” International Journal of Mathematics and Mathematical Sciences, vol. 25, no. 5, pp. 305-310, 2001. doi:10.1155/S0161171201004781